The COVID World post date: December 13th, 2021
A British ballroom dancer has developed pericarditis (inflammation of the sac surrounding the heart muscle) shortly after receiving his second dose of the Pfizer COVID-19 vaccine. Maxwell Harrison, 21, suffered chest pains and breathing difficulties five days after the shot and was hospitalized.
Harrison was told by top cardiologists in the country that his heart condition was a result of the Pfizer vaccination.
His ballroom dancing career is now on hold for at least the next 8-12 months assuming he fully recovers from his vaccine injury.
Harrison joined British channel GBNews tonight where he said.
“I’ve got stress tests coming up. I’ve got an MRI tomorrow to determine how bad the pericarditis is.
Being a dancer, I can’t dance anymore, completely off any physical exercise. And they reckon that’s going to be between eight to twelve months to properly and deal with this issue.”
Just a few months ago, Harrison was competing at the World Dance Council Amateur Dance Championships with his dance partner Katie. The couple made it to the finals of the competition and ended up in the 5th spot. The achievement made them one of the best amateur ballroom dancers in the world.
The couple called it “undoubtedly the single greatest achievement in our lives”.
It is unsure if they will ever be able to compete again in high-level ballroom dancing.
We wish Harrison a speedy recovery so he can get back to doing what he enjoys most.
Please support our ongoing work.